Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Universal constraints on the range of
eigenmaps and spherical minimal immersions


Author: Gabor Toth
Journal: Trans. Amer. Math. Soc. 351 (1999), 1423-1443
MSC (1991): Primary 53C42
MathSciNet review: 1487632
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to give lower estimates on the range dimension of spherical minimal immersions in various settings. The estimates are obtained by showing that infinitesimal isometric deformations (with respect to a compact Lie group acting transitively on the domain) of spherical minimal immersions give rise to a contraction on the moduli space of the immersions and a suitable power of the contraction brings all boundary points into the interior of the moduli space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 53C42

Retrieve articles in all journals with MSC (1991): 53C42


Additional Information

Gabor Toth
Affiliation: Department of Mathematics, Rutgers University, Camden, New Jersey 08102
Email: gtoth@crab.rutgers.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02252-7
PII: S 0002-9947(99)02252-7
Received by editor(s): April 20, 1997
Article copyright: © Copyright 1999 American Mathematical Society